# SDR DALA2015061103753

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 803-814
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR ON OTBD FUSELAGE SKIN BETWEEN BS 803 - 814 BETWEEN LONGERON 28 - 30 RT.  PREVIOUS REPAIR WAS REPLACED IAW ER/A 331097-14, REV A.
